# SDR FDEA201811153219

- Difficulty date: November 15, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT LEFT HAND STATION 5-05, X = 47.5. SEAT TRACK DAMAGED CROWN EDGE SMOOTHED OUT AND FOUND EXCEED LIMIT PER STRUCTURE REPAIR MANUAL 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACMENT FROM STATION 5-20 TO EXISTING SPLICE STATION 5-0, X = 47.5 PER STRUCTURAL REPAIR MANUAL 53-00-52-2R, FIGURE 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
